# SDR SWAA2019042532015

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 63,234 hours, 37,065 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR W/W ON THE BS 633 BULKHEAD_VERTICAL STIFFINER AT RBL 25 HAS A 1.75" CRACK AT LOWER EDGE OF STIFFINER.  R&R THE STIFFINER PER SRM
